User avatar
sooted up Cyndi
09 Jan 2022 03:17 pm
sooted up Cyndi
User avatar
POST IT?    a  RASH ? put you in the ICU for days.. FFS.. LIAR....
— LiberalForum Archive
User avatar
Famagusta
09 Jan 2022 03:10 pm
Famagusta
User avatar
Okay then. If you won’t stop your attention seeking lunacy, or maybe you’re bipolar - I don’t care; you’ll have no objection to my ignoring you from now on....
— LiberalForum Archive
User avatar
Famagusta
09 Jan 2022 03:08 pm
Famagusta
User avatar
I questioned that assumption, but even my doctor recognised it, because so many other patients had come to him with the exact same symptoms. (Including a weird body rash) He sent me to be checked out for heart and lung problems. Luckily it was okay....
— LiberalForum Archive
User avatar
Pengwin
09 Jan 2022 03:01 pm
Pengwin
User avatar
Sure it was the shots?...
— LiberalForum Archive
User avatar
Cannonpointer
09 Jan 2022 03:00 pm
Cannonpointer
User avatar
Extremely helpful and instructive.  Enjoy your boosters.  ...
— LiberalForum Archive
User avatar
sooted up Cyndi
09 Jan 2022 02:59 pm
sooted up Cyndi
User avatar
 are you ok?  POST IT!!! go ahead.. don't divert,,, what happened to you... your A FRAUD!!!...
— LiberalForum Archive
User avatar
Famagusta
09 Jan 2022 02:55 pm
Famagusta
User avatar
Take your ego driven control freakery elsewhere.  I’m not interested in anything you have to say. You’re incapable of a decent argument, or even counter argument....
— LiberalForum Archive
User avatar
Famagusta
09 Jan 2022 02:52 pm
Famagusta
User avatar
I wasn’t really for it, but went along with it.  After the second shot, I had all manner of strange side effects. Still have.  And I always enjoyed good health before that....
— LiberalForum Archive
User avatar
sooted up Cyndi
09 Jan 2022 02:52 pm
sooted up Cyndi
User avatar
POST your diagnoses fraud.. DO IT! cause we are ALL …  waiting..   ...
— LiberalForum Archive
User avatar
Huey
09 Jan 2022 02:49 pm
Huey
User avatar
no....
— LiberalForum Archive